# SDR SWAA2022060815001

- Difficulty date: June 4, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 32,412 hours, 14,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 THRESHOLD EMERGENCY LIGHT CRACKED. / [01] R&R R1 THRESHOLD EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-01.
